# SDR ASAA2012082592776

- Difficulty date: August 2, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 14,906 hours, 4,718 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11284
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 14,933 hours, 4,728 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER START, ON RECALL & LIGHT RESETS WITH M/C.  ACFT GROUNDED.  REPLACED TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-400-801.
